RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2005, Volume 17, Issue 1, Pages 84–114 (Mi aa647)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Functional integration and the twopoint correlation function of the one-dimensional Bose-gas in the harmonic potential

N. M. Bogolyubov, K. L. Malyshev

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Full text: PDF file (1500 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2006, 17:1, 63–84

Bibliographic databases:

Received: 13.08.2004

Citation: N. M. Bogolyubov, K. L. Malyshev, “Functional integration and the twopoint correlation function of the one-dimensional Bose-gas in the harmonic potential”, Algebra i Analiz, 17:1 (2005), 84–114; St. Petersburg Math. J., 17:1 (2006), 63–84

Citation in format AMSBIB
\Bibitem{BogMal05}
\by N.~M.~Bogolyubov, K.~L.~Malyshev
\paper Functional integration and the twopoint correlation function of the one-dimensional Bose-gas in the harmonic potential
\jour Algebra i Analiz
\yr 2005
\vol 17
\issue 1
\pages 84--114
\mathnet{http://mi.mathnet.ru/aa647}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2140675}
\zmath{https://zbmath.org/?q=an:1101.82004}
\transl
\jour St. Petersburg Math. J.
\yr 2006
\vol 17
\issue 1
\pages 63--84
\crossref{https://doi.org/10.1090/S1061-0022-06-00893-4}


Linking options:
  • http://mi.mathnet.ru/eng/aa647
  • http://mi.mathnet.ru/eng/aa/v17/i1/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Bogolyubov, K. L. Malyshev, “On the calculation of the asymptotics of the two-point correlation function of the one-dimensional Bose gas in the trapping potential”, J. Math. Sci. (N. Y.), 151:2 (2008), 2829–2839  mathnet  crossref  mathscinet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:387
    Full text:115
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019